3 doctors weighed in:
Are there any erection problems associated with amlodipine besylate?
3 doctors weighed in

Dr. Alan Falkoff
Family Medicine
1 doctor agrees
In brief: Erection
Any blood pressure medications can cause this problem. Part of reduction of blood pressure as well as potentially effects of medications.

In brief: Erection
Any blood pressure medications can cause this problem. Part of reduction of blood pressure as well as potentially effects of medications.
Dr. Alan Falkoff
Dr. Alan Falkoff
Thank
Dr. Gary Wang
Physical & Rehabilitation Medicine
In brief: Erection
Calcium channel blocker usually might have side effects.
However, Norvasc (amlodipine) is a slow action medication and usually less erectile side effects.

In brief: Erection
Calcium channel blocker usually might have side effects.
However, Norvasc (amlodipine) is a slow action medication and usually less erectile side effects.
Dr. Gary Wang
Dr. Gary Wang
Thank
1 comment
Dr. Nancy Mellow
If any particular medication causes difficulties with erections, be open with your doctor about it and often another medication or type of medication can be used instead. There are many different blood pressure medications.
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors